# SDR A6WA202304028531

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 39,763 hours, 38,601 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RECEIVED DISPLAY COOL CAUTION MESSAGE.  MESSAGE BECAME INTERMITTENT.  EXTINGUISHED AND REMAINED OUT BELOW FL140.  *****AIRCRAFT REMOVED FROM SERVICE********  FOUND DUCT TO DISPAY COOL PLENUM OFF. REATTACEHD DUCT IN REF TO AMM     21-24 OPS CHECK GOOD. ALL FANS CHECK GOOD.
